# SDR 2001UALA00160

- Difficulty date: February 27, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 21,987 hours, 7,605 cycles
- Engine: Iae V2527A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Intermittent
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WING BOOST PUMP FAILURE.  *S/D*  THE NR 2 FUEL BOOST PUMP WAS GROUND CHECKED WITH NO FAULTS FOUND.  THE PUMP HAS NO HISTORY OF BEING INOPERATIVE AND HAS FLOWN 2 FLIGHTS SINCE IT WAS CHECKED AS NORMAL.
